# SDR IXX2025F00014

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 107,449 hours, 31,707 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Damaged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD ELEVATOR TRAILING EDGE MOST OUTBD STATIC WICK AREA HAS COMPOSITE DAMAGE.
